# SDR 2007UALA00491

- Difficulty date: February 17, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 41,726 hours, 15,049 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR DID NOT RETRACT.  RED AND GREEN LIGHTS STAYED ON. RECYCLED GEAR & GEAR CAME UP.    FAULT TRACED TO OUT OF ADJUSTMENT NOSE LANDING GEAR PROXIMITY SENSOR. PROXIMITY SENSOR BRACKETS, TARGETS AND SPACERS WERE REMOVED FOR INSPECTION AND THEN REINSTALLED AND ADJUSTED TO PROPER CLEARANCES.
